Show simple item record

dc.contributor.authorTruyols, Carmen
dc.contributor.authorDíaz, Carlos
dc.contributor.authorBrito, Luis
dc.contributor.authorGarcía Ramiro, María
dc.date.accessioned2020-01-15T13:38:32Z
dc.date.available2020-01-15T13:38:32Z
dc.date.issued2018
dc.identifier.issn2256-2087spa
dc.identifier.urihttp://hdl.handle.net/10641/1796
dc.description.abstractAngioedema induced by the use of angiotensin converting enzyme (ACE) inhibitors is an uncommon but life-threatening complication, especially when the airway is affected, creating unexpected difficult airway management. A prompt differential diagnosis with anaphylactic shock is critical, given that adrenaline treatment does not improve angioedema. We report a case of angioedema induced by ACE inhibitor following in-hospital administration of captopril, with almost impossible intubation, and secondary aspiration during airway management. Angioedema was erroneously treated, because it was mistakenly considered to be an anaphylactic reaction, and it could have ended in death.spa
dc.language.isoengspa
dc.publisherColombian Journal of Anesthesiologyspa
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/*
dc.titleUnexpected difficult airway management due to the use of ACE inhibitors: case reportspa
dc.typearticlespa
dc.description.versionpost-printspa
dc.rights.accessRightsopenAccessspa
dc.description.extent203 KBspa
dc.identifier.doi10.1097/CJ9.0000000000000068spa
dc.relation.publisherversionhttps://journals.lww.com/rca/FullText/2018/09000/Unexpected_difficult_airway_management_due_to_the.14.aspxspa


Files in this item

FilesSizeFormatView
Unexpected_difficult_airway_ma ...202.4KbPDFView/Open

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 España
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 España